MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VSI - NBP/SPO2

PHILIPS NORTH AMERICA LLC SURESIGNS VSI - NBP/SPO2
Model Number 863276
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that the sound is not working.There was no reported patient impact / injury.
 
Event or Problem Description
The customer reported that the sound is not working.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
SURESIGNS VSI - NBP/SPO2
Common Device Name
SURESIGNS VSI - NBP/SPO2
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12546682
Report Number1218950-2021-10961
Device Sequence Number972911
Product Code DXN
UDI-Device Identifier00884838028371
UDI-Public00884838028371
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863276
Device Catalogue Number863276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown